# SDR DXTA200601627

- Difficulty date: October 2, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 4,073 hours, 3,225 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 55275043
- Part serial: 2561
- Condition: Corroded
- Location: Rt Mlg
- Part time: 4,073 hours, 3,225 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG  WOULD NOT EXTEND WHEN GEAR HANDLE WAS LOWERED MANUAL GEAR EXTENSION  WAS EXECUTED AND THE BOTTLE PRESSURE WAS USED TO SECURE THE GEAR. TROUBLESHOT AND FOUND SOME CORROSION ON THE UPLOCK ACTUATOR SPRING AND GLIDER.  REMOVED RT MLG UPLOCK ACTUATOR, SPRING, AND HARDWARE.  INSTALLED A NEW RT MAIN LANDING GEAR UPLOCK ACTUATOR, A NEW SPRING, AND NEW HARDWARE.  FUNCTION CHECKED AND LEAK CHECK RT MAIN LANDING GEAR UPLOCK ACTUATOR.  SYSTEM CHECK'S OUT OK.  IAW MM 32-01-00 WDM 32-30-01 AND 32-60-01.
